[Alert] Popular Heart Med CAUSING Cardiac Arrest?
Over the course of this month, I warned you about not one… not two… but three mainstream meds found to have MAJOR side effects.
Antibiotics leading to drug-resistant superbugs… blood pressure pills causing skin cancer… gout meds increasing risk of early death…
All in just the past few weeks.
And now, unfortunately, I’m back with a FOURTH…
Because European researchers have just confirmed that one commonly prescribed heart med – something taken by MILLIONS of people every day – can actually CAUSE devastating (and deadly) cardiac arrest!
I know. It almost sounds backwards… something Big Pharma bigshots will no doubt use to their advantage…
(“A heart med HURTING your heart? Nonsense!”)
But it’s all too true.
And now, your life could be on the line.
In their study, presented to the European Heart Rhythm Association earlier this month, researchers set out to compare the dangers of two commonly prescribed heart meds, nifedipine and amlodipine – calcium channel blockers used to manage high blood pressure and chest pain (angina).
These drugs are supposed to lower your blood pressure by BLOCKING calcium from entering and contracting your heart’s muscle cells, relaxing and widening your arteries and reducing strain on your heart.
But according to the EHRA study – conducted by analyzing data from about 10,000 cardiac arrest patients and 50,000 control subjects – high-dose daily nifedipine (60 mg) was associated with MAJORLY increased risk of cardiac arrest!
Compared to people NOT taking nifedipine (sold as Procardia), patients were as much as TWICE AS LIKELY to suffer cardiac arrest due to sudden arrhythmia (abnormal heartbeat)…
And when researchers looked at human heart cells to understand why this occurred, the lab study revealed that 60 mg of nifedipine blocks certain channels involved in the exchange of charges at the atomic level… CAUSING the sudden changes in heartbeat behind cardiac arrest.
Meanwhile, the second drug studied – amlodipine – didn’t show anywhere NEAR the same amount of risk, but that’s not something to celebrate.
Possibility of cardiac arrest aside, both drugs may also cause headaches, peripheral edema (fluid retention/swelling), reflex tachycardia (increased resting heart rate), and other issues.
If you’re taking one, talk to your doc about stopping IMMEDIATELY… but don’t quit on your own. In many cases, dropping a drug suddenly can cause both immediate side effects and bigger problems down the line.
Do you have feedback you want to share? Drop me a line: firstname.lastname@example.org.
View More Free Articles
Dear Turapür Today Reader, Sixty-some years ago, life in the United States looked a whole lot different. Back then, we had just barely dabbled in interstellar travel, kicking off the Space Race that would define American ingenuity for decades… Schools and businesses were just starting to desegregate, opening the doors for equality and progress… And in 1958, only...
This herbal remedy (hidden in the tropics of southern Asia) restores the smooth, wrinkle-free skin you had years ago.
Two eye-opening studies have identified the REAL reason you can’t lose weight… the silent ENEMY stopping you from getting the strong, lean body you’ve always wanted!
This subtle condition looks and feels like “old age,” but if left untreated, this diagnosis could destroy your brain!
This “Cold War cure” cooked up by Russian scientists may be the key to RECLAIMING the strength and muscle you’ve been missing!
According to Danish researchers, having gut issues may raise your risk of devastating disease... but THIS unique oil may stop it in its tracks!
America’s “Nutrition Physician” has just debuted a life-changing formula that REVERSES brain age and STRENGTHENS your memory… starting in just ONE HOUR!
You could be doing everything “right” and STILL find yourself sucker-punched by brain-draining dementia, and it’s all thanks to something you DRINK!
Three new studies PROVE the cancer-killing abilities of a weird orange fungus -- and mainstream docs have NO IDEA!